# SDR UIEA200600227

- Difficulty date: August 30, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 31,437 hours, 4,700 cycles
- Engine: Ge CF680C2*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S1356B37
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DECK ZONE-A LEFT CEILING EMERGENCY LIGHT FOUND INOP.  TRANSFERRED TO DEFERRED ITEM M06-087.
